Facebook Pixel
EmpowHER Guest

actually n waiting gor my second period??after taking ipill after unprotected sex I got peeiod on the first month but just it occured for a day or more..but seco d peeiod is not jappening??

By Anonymous March 11, 2017 - 3:24am
Rate This

Add a Comment1 Comments


Hi, Anon.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. Some get many, or a few, or none. It can cause your period(s) to be late, have a lighter or heavier flow. You can always test for pregnancy, to ease your mind.


March 11, 2017 - 7:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!